# SDR AALA202502031218

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION CENTER FITTING AT LEVEL STR 23L BTW FR66 AND FR68 AT AFT GALLEY AREAL=1.916INCH W=0.620INCH D= 0.078INCH. MAINTENANCE REPLACED CENTER FITTING AT LEVEL STR23L BTW FR66 AND FR68 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, A319 SRM 51-72-11-911-001 AND DWG D53480505.
